# SDR R61A201304080364

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000160
- Aircraft time: 16,535 hours, 12,850 cycles
- Engine: Ge CF348E5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T02P07
- Part serial: APM297BH
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 16,535 hours, 12,850 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 30 FEET ABOVE GROUND, CREW HEARD AND FELT TWO POPPING SOUNDS AND A VIBRATION.  ONE SECOND LATER THEY RECEIVED A MASTER CAUTION ON EICAS OF ENGINE 1 FAIL.  CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE MASTER VG ACTUATOR ROD END & FUEL METERING UNIT BROKEN.  MAINTENANCE REMOVED AND REPLACED FUEL METERING UNIT & MASTER VG ACTUATOR PER EMB AMM AND OPS CHECKED GOOD.
